# SDR UIEA2023080800773

- Difficulty date: August 8, 2023
- Submitted: August 9, 2023
- Operation: Air carrier
- Aircraft: N663GT
- Make and model: Boeing 767324
- Aircraft serial: 27568
- Aircraft time: 110,139 hours, 21,746 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: LD
- How discovered: V
- Nature of condition: F
- Precautionary procedure: D

## Discrepancy

FLIGHT CONTROL FLUTTER ON LANDING( PER ATLAS SAFETY DATA RETRIEVED INDICATED NO FLIGHT CONT ISSUES ON LANDING OR FLAIR. ACCOMPLISHED FLIGHT CONT/AILERON OPS TEST IAW AMM 27-11-00-215. NO DEFECTS NOTED.  )
